Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 100, NWS Memphis, TN

April 28, 2014Lee County, Prentiss County, Union County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Apr 28, 2014, 2:54 PM CDT for Lee County, Prentiss County, Union County, Mississippi. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 28, 2014, 2:54 PM CDT (19:54 UTC)
Expired
Apr 28, 2014, 3:45 PM CDT
In force
51 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Lee County, MS, Prentiss County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 73 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 12:39 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 7.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1801 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 12:57 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Apr 28, 12:57 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1257 PM CDT MON APR 28 2014

.UPDATE...

&&

.DISCUSSION...

&&

.PREV DISCUSSION... /ISSUED 1051 AM CDT MON APR 28 2014/

DISCUSSION...

CONVECTION FROM THIS MORNING THAT IS JUST ABOUT READY TO EXIT
INTO MIDDLE TENNESSEE HAS LEFT A STABLE COLD POOL ACROSS MOST OF
WEST TN...NE AR...THE MO BOOTHEEL INTO NW MS. ELEVATED
THUNDERSTORMS CONTINUE TO FORM ACROSS THE COLD POOL OVER EASTERN
AR INTO THE NORTHERN PART OF THE MEMPHIS METRO. THESE STORMS MAY
HAVE SOME SMALL HAIL AND GUSTY WINDS. AN OUTFLOW BOUNDARY LEFT
FROM THIS MORNINGS CONVECTION IS SITUATED FROM NW MS TO NEAR
SAVANNAH TN. AREAS SE OF THAT BOUNDARY ACROSS NE MS HAVE NOT BEEN
WORKED OVER AND REMAIN QUITE UNSTABLE WITH SBCAPES APPROACHING
2000 J/KG.

A 989 MB LOW SITUATED OVER THE PLAINS WITH A COLD FRONT/DRYLINE
EXTENDING SOUTH INTO THE ARKLATEX. 12Z MODELS SHOW CONVECTION
INITIATING ACROSS NRN LA/SRN AR AS A MID LEVEL JET STREAK PUNCHES
INTO THE REGION. THIS ACTIVITY IS EXPECTED TO STREAK NORTHEAST
INTO NE MS AND SOUTHEAST PARTS OF WEST TN LATER THIS AFTERNOON
INTO THE EVENING. SHEAR AND INSTABILITY SOUTHEAST OF THAT BOUNDARY
REMAIN VERY FAVORABLE FOR SEVERE WEATHER INCLUDING DISCRETE
SUPERCELLS AND POSSIBLE TORNADOES. RIGHT NOW WE ARE MOST CONCERNED
WITH NORTHEAST MISSISSIPPI. WILL BE UPDATING GRIDS THROUGHOUT THE
DAY.

SJM

PREV DISCUSSION... /ISSUED 311 AM CDT MON APR 28 2014/

CURRENTLY THE MIDSOUTH WAS BLANKETED BY AN UNSTABLE
AIRMASS...WITH A NOSE OF 1000+ J/KG OF SURFACE BASED CAPE
EXTENDING ALONG THE MISSISSIPPI RIVER. ON RADAR CONVECTION HAS
REMAINED INTENSE OVER NORTHEAST ARKANSAS THROUGH NORTHWEST
TENNESSEE. THE LATEST TORNADO WATCH IS IN EFFECT THROUGH 13Z/8AM
THIS MORNING FROM POINTS WEST OF A PARIS TENNESSEE TO CLARKSDALE
MISSISSIPPI LINE. THE STRONGEST OF STORMS ARE ANTICIPATED TO REACH
THE MEMPHIS METRO AFTER 5 AM.

FOR TODAY THROUGH TOMORROW...SEVERE WEATHER WILL IMPACT THE REGION
WITH THE STRONGEST ACTIVITY EXPECTED TODAY AHEAD OF THE
APPROACHING COLD FRONT/DRY LINE. A MODERATE RISK HAS BEEN ISSUED FOR
MOST OF THE EASTERN MIDSOUTH COUNTIES...WITH A SLIGHT RISK FOR THE
REMAINING WESTERN COUNTIES. CONVECTION THIS MORNING WILL TAPER OFF
NOT TO FAR EAST OF MEMPHIS...WITH REDEVELOPMENT TAKING PLACE NEAR
THE MISSISSIPPI RIVER AROUND NOON. ALL SEVERE HAZARDS ARE ANTICIPATED
TO INCLUDE THE RISK FOR STRONG TORNADOES...ESPECIALLY IN THE
MODERATE RISK AREA. THE FLASH FLOODING THREAT IS ALSO VERY
REAL...WITH A LOT OF TODAY'S CONVECTION TRACKING RIGHT BACK OVER
YESTERDAYS FLOODED AREA ALONG THE TENNESSEE AND MISSISSIPPI STATE
LINE. 3+ INCHES HAVE FALLEN IN THIS ZONE AND ANOTHER 1 TO 3 IS
EXPECTED TODAY THRU EARLY TONIGHT. HAVE BACKED OFF ON THE CURRENT
WIND ADVISORY...REMOVING THE EASTERN COUNTIES AND SHORTENING THE
TIME THROUGH 18Z. THIS WAS IN RESPONSE TO MODEL GUIDANCE LOOSENING
THE GRADIENT OVER THE AREA AS THE COLD FRONT/DRY LINE CROSSES THE
MISSISSIPPI RIVER THIS AFTERNOON. THIS FRONT WILL FURTHER WEAKEN
TONIGHT AND THE MIDWEST SURFACE LOW BEGINS TO FILL. THUS
CONVECTION WILL WANE QUICKLY THIS EVENING OVER THE EAST. HOWEVER
MORE SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE FROM MIDDAY
TOMORROW THROUGH TOMORROW EVENING ALONG AND EAST OF THE MS RVR AS
UPPER LEVEL HEIGHTS CONTINUE TO LOWER OVER A MODIFIED UNSTABLE
AIRMASS. ONLY A SMALL SLIVER OF NORTHEAST MISSISSIPPI IS OUTLOOKED
FOR A SLIGHT RISK TOMORROW...AND LIKELY FOR THE POSSIBILITY OF
MARGINAL SEVERE HAIL AND DAMAGING WINDS...AS THE LOW LEVEL SHEAR
WEAKENS FURTHER LIMITING THE TORNADO THREAT.

WEDNESDAY THROUGH FRIDAY...THE MIDSOUTH WILL REMAINED SANDWICHED
BETWEEN THE DECAYING WAVE IN THE GREAT LAKES AND HIGH PRESSURE
OVER THE SOUTHERN ROCKIES. IN THE UPPER LEVELS THE CLOSED 500MB
LOW WILL SLOWLY TRANSITION TO AN OPEN WAVE BY FRIDAY AND LIFT ON
OUT. THUS THE WEATHER FOR OUR REGION WILL BE MOSTLY DRY AND
COOLER WITH HIGHS IN THE 60S...AND LOWS MAINLY IN THE 40S. WEAK
SHORTWAVES PIVOTING AROUND THE LOW MAY SPARK OFF A FEW LIGHT
SPRINKLES OVER THE NORTHERN MIDSOUTH COUNTIES ON THURSDAY AND
FRIDAY.

SATURDAY THROUGH MONDAY...WARMER WEATHER WILL START ITS RETURN TO
THE MIDSOUTH...TO INCLUDE A SLOW RETURN OF GULF MOISTURE. FOR NOW
THE PERIOD APPEARS DRY...WITH TEMPERATURES CLIMBING BACK TO NEAR
SEASONAL NORMALS.

JAB

AVIATION...

18Z TAFS...STORMS HAVE FIRED UP SOUTH OF TALLAHATCHIE COUNTY MS THAT
ARE MOVING TO THE NORTHEAST. EXPECT NUMEROUS STORMS TO BREAK OUT
AND MOVE NORTHEAST THIS AFTERNOON AND IMPACT MAINLY TUP.MEM AND
MKL ON THE NORTHWESTERN PERIPHERY AND COULD BE AFFECTED. GUSTY WINDS
TO BE PROBLEM AROUND JBR THIS AFTERNOON AND WITH THE STORMS AT TUP.
GRADIENT SHOULD DECREASE THIS EVENING. ANOTHER ROUND OF STORMS TO
IMPACT JBR AND MEM TOMORROW MORNING AS THE NEXT VORT SWINGS AROUND.

WER

&&

.AVIATION...

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 28, 12:13 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1213 PM CDT MON APR 28 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291915-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
1213 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES IS
EXPECTED THIS AFTERNOON INTO THIS EVENING ACROSS PORTIONS OF THE
MIDSOUTH. A MODERATE RISK FOR SEVERE THUNDERSTORMS EXISTS EAST OF
A CAMDEN TENNESSEE...TO A CHARLESTON MISSISSIPPI LINE. A SLIGHT
RISK FOR SEVERE THUNDERSTORMS LIES TO THE WEST OF THIS LINE.

A FEW TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE LIKELY.
TORNADOES MAY BE STRONG ESPECIALLY IN THE MODERATE RISK AREA.

HEAVY RAINFALL RESULTING IN FLASH FLOODING REMAINS LIKELY THIS
AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR
THE ENTIRE MIDSOUTH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SLIGHT RISK FOR SEVERE WEATHER IS EXPECTED FOR PORTIONS OF
NORTHEAST MISSISSIPPI. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS.

BRIEF PERIODS OF HEAVY RAINFALL WILL REMAIN POSSIBLE EAST OF THE
MISSISSIPPI RIVER ON TUESDAY. A FLASH FLOOD WATCH IS IN EFFECT FOR
THIS REGION.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED TODAY AND POSSIBLY ON TUESDAY.

SJM

In the hours before

Special weather statement, Apr 28, 11:08 AM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1108 AM CDT MON APR 28 2014

TNZ002-003-019-020-281645-
WEAKLEY TN-DYER TN-GIBSON TN-OBION TN-
1108 AM CDT MON APR 28 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1145 AM CDT FOR...

  EXTREME NORTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
  NORTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  OBION COUNTY IN NORTHWEST TENNESSEE...
  WESTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 5 MILES NORTHWEST OF CLOVERDALE TO 3 MILES SOUTHEAST OF
KENTON AT 1108 AM CDT...MOVING NORTHEAST AT 70 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THESE THUNDERSTORMS.

PEOPLE IN DYER...GIBSON...OBION AND WEAKLEY COUNTIES...INCLUDING
LOCATIONS NEAR MARTIN AND UNION CITY...SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3650 8925 3650 8896 3650 8860 3607 8892
      3619 8920 3621 8943
TIME...MOT...LOC 1608Z 211DEG 62KT 3630 8939 3629 8913
          3621 8894
Local storm report, Apr 28, 2:29 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
229 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             1 S CALHOUN CITY        33.84N 89.31W
04/28/2014  E1.25 INCH       CALHOUN            MS   PUBLIC

&&

TLSJR
Local storm report, Apr 28, 2:30 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
230 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             PITTSBORO               33.94N 89.34W
04/28/2014  E1.00 INCH       CALHOUN            MS   AMATEUR RADIO

&&

TLSJR
Local storm report, Apr 28, 2:45 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
245 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TORNADO          TUPELO                  34.26N 88.73W
04/28/2014                   LEE                MS   BROADCAST MEDIA

            REPORTED JUST WEST OF TOWN

&&

TLSJR
Local storm report, Apr 28, 2:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
248 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TORNADO          TUPELO                  34.26N 88.73W
04/28/2014                   LEE                MS   TRAINED SPOTTER

            1 MILE SOUTH OF HWY 78 CLOSE TO NATCHEZ TRACE STATE PARK

&&

TLSJR
Local storm report, Apr 28, 2:51 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
251 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TORNADO          TUPELO                  34.26N 88.73W
04/28/2014                   LEE                MS   TRAINED SPOTTER

            TORNADO AT INTERSECTION OF HWY 45 AND HWY 78.

&&

TLSJR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 2:33 AM CDTFlash Flood WarningMEGLake6 hr
Apr 28, 2:36 AM CDTSevere Thunderstorm WarningMEGLake24 min
Apr 28, 3:43 AM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion47 min
Apr 28, 4:41 AM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Obion, Weakley49 min
Apr 28, 6:33 AM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton42 min
Apr 28, 6:50 AM CDTTornado WarningMEGFayette, Haywood, Shelby, Tipton40 min
Apr 28, 7:02 AM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Shelby43 min
Apr 28, 7:25 AM CDTFlash Flood WarningMEGShelby, Tipton3 hr
Apr 28, 7:53 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Decatur, Gibson, Henderson, Henry and 2 more52 min
Apr 28, 9:39 AM CDTFlash Flood WarningMEGBenton, Decatur, Henderson4 hr
Apr 28, 9:54 AM CDTSpecial Weather StatementMEGShelby36 min
Apr 28, 10:42 AM CDTRiver Flood WarningMEGObion, Weakley22 hr
Apr 28, 10:50 AM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale56 hr
Apr 28, 11:08 AM CDTSpecial Weather StatementMEGObion37 min
Apr 28, 5:46 AM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tunica44 min
Apr 28, 6:22 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica38 min
Apr 28, 7:33 AM CDTSevere Thunderstorm WarningMEGPontotoc, Prentiss, Tippah, Union42 min
Apr 28, 9:38 AM CDTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica52 min
Apr 28, 10:45 AM CDTRiver Flood WarningMEGLafayette, Marshall, Union39 hr
Apr 28, 12:33 PM CDTSevere Thunderstorm WarningMEGTallahatchie27 min
Apr 28, 12:59 PM CDTSevere Thunderstorm WarningMEGTallahatchie, Yalobusha46 min
Apr 28, 1:25 PM CDTSevere Thunderstorm WarningMEGCalhoun, Yalobusha50 min
Apr 28, 1:52 PM CDTTornado WarningMEGCalhoun, Chickasaw, Pontotoc53 min
Apr 28, 2:15 PM CDTTornado WarningMEGCalhoun, Chickasaw45 min
Apr 28, 2:28 PM CDTSevere Thunderstorm WarningMEGLee, Pontotoc, Union47 min
Apr 28, 2:32 PM CDTTornado Warning EmergencyMEGItawamba, Lee, Pontotoc43 min
Apr 28, 2:43 PM CDTTornado WarningMEGChickasaw, Itawamba, Lee, Monroe62 min
Apr 28, 3:07 PM CDTTornado Warning EmergencyMEGItawamba, Lee, Prentiss, Tishomingo38 min
Apr 28, 3:09 PM CDTSevere Thunderstorm WarningMEGPrentiss, Tishomingo51 min
Apr 28, 3:33 PM CDTTornado WarningMEGChickasaw42 min
Apr 28, 3:40 PM CDTSevere Thunderstorm WarningMEGItawamba50 min
Apr 28, 4:00 PM CDTTornado WarningMEGMonroe45 min
Apr 28, 4:11 PM CDTTornado WarningMEGChickasaw19 min
Apr 28, 4:39 PM CDTTornado WarningMEGMonroe51 min
Apr 28, 4:43 PM CDTTornado WarningMEGMonroe47 min
Apr 28, 5:09 PM CDTSevere Thunderstorm WarningMEGItawamba36 min
Apr 27, 8:55 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph35 min
Apr 27, 9:04 PM CDTFlash Flood WarningMEGLawrence, Randolph3 hr
Apr 27, 9:22 PM CDTTornado WarningMEGCraighead, Greene, Lawrence38 min
Apr 27, 9:28 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Randolph47 min
Apr 27, 9:39 PM CDTTornado WarningMEGLawrence51 min
Apr 27, 9:47 PM CDTFlash Flood WarningMEGClay, Randolph3 hr
Apr 27, 10:01 PM CDTTornado WarningMEGClay, Greene44 min
Apr 27, 10:28 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph47 min
Apr 27, 11:06 PM CDTSevere Thunderstorm WarningMEGClay, Greene39 min
Apr 27, 11:09 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph51 min
Apr 27, 11:21 PM CDTFlash Flood WarningMEGClay4 hr
Apr 27, 11:32 PM CDTSevere Thunderstorm WarningMEGRandolph43 min
Apr 28, 12:14 AM CDTFlash Flood WarningMEGRandolph2 hr
Apr 28, 2:02 AM CDTTornado WarningMEGClay, Craighead, Greene, Mississippi43 min
Apr 28, 2:16 AM CDTTornado WarningMEGCraighead, Greene, Mississippi44 min
Apr 28, 2:49 AM CDTTornado WarningMEGMississippi41 min
Apr 28, 7:31 AM CDTRiver Flood WarningMEGClay, Greene3 days
Apr 28, 8:59 AM CDTAreal Flood WarningMEGClay, Greene, Lawrence, Randolph4 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.